By Topic

Analytically derived TOA-DOA statistics of uplink/downlink wireless multipaths arisen from scatterers on a hollow-disc around the mobile

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Olenko, A.Y. ; Dept. of Probability Theor. & Math. Stat., Kyiv Univ., Kiev, Ukraine ; Wong, K.T. ; Ng, E.H.-O.

The paper rigorously derives explicit closed-form expressions for the joint/marginal probability density functions of the uplink/downlink multipaths' time-of-arrival (TOA) and azimuth angle-of-arrival (AOA) in a wireless-communication fading channel. This derivation is based on a new "geometrical model" of omnidirectional scatterers as spatially distributed uniformly on a two-dimensional hollow-disc (i.e., a thick ring) centered upon the mobile. By varying the hollow-disc's thickness, this spatial density degenerates to the well-known uniform-ring or uniform-disc densities.

Published in:

Antennas and Wireless Propagation Letters, IEEE  (Volume:2 ,  Issue: 1 )